# SDR COEA2018122712

- Difficulty date: December 27, 2018
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,831 hours, 35,501 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: S55171402200
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: DELAMINATION ON RT STABILIZER LOWER SKIN PANEL. REPAIRED PER ES_0091773_01...14065, DATED 2/7/2019.
